Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 406143, 8 pages
http://dx.doi.org/10.1155/2013/406143
Research Article

A Resource Allocation Evolutionary Algorithm for OFDM Based on Karush-Kuhn-Tucker Conditions

School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China

Received 20 January 2013; Accepted 26 March 2013

Academic Editor: Yuping Wang

Copyright © 2013 Hai-Lin Liu and Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Lin Liu and Qiang Wang, “A Resource Allocation Evolutionary Algorithm for OFDM Based on Karush-Kuhn-Tucker Conditions,” Mathematical Problems in Engineering, vol. 2013, Article ID 406143, 8 pages, 2013. doi:10.1155/2013/406143